# SDR REXA2013100201990

- Difficulty date: October 2, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVER WING EMERGENCY EXIT LIGHT WIRE PULLED OUT OF LIGHT.  INSTALLED NEW CONTACT TO DS56 IAW ESPM 20-16-00.  OP TEST OF EXTERNAL EMERGENCY, GOOD IAW AMM 33-51-00.
